Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

An Application of Geography to Mathematics: History of the Integral of the Secant

V. Frederick Rickey and Philip M. Tuchinsky
Mathematics Magazine
Vol. 53, No. 3 (May, 1980), pp. 162-166
DOI: 10.2307/2690106
Stable URL: http://www.jstor.org/stable/2690106
Page Count: 5
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
An Application of Geography to Mathematics: History of the Integral of the Secant
Preview not available

Page Thumbnails

  • Thumbnail: Page 
162
    162
  • Thumbnail: Page 
163
    163
  • Thumbnail: Page 
164
    164
  • Thumbnail: Page 
165
    165
  • Thumbnail: Page 
166
    166